Currently in hospital and found something out....anyone else have this happen?? - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment

Dr. Linda Rozell-Shannon, PhD President and Founder

   VBF 20th Anniversary Gala Friday, October 10, 2014 in New York City

VBF 2014 Annual Conference Saturday, October 11, 2014 in New York City

Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 09-02-2011, 04:11 PM
HLA76 HLA76 is offline
Junior Member
 
Join Date: May 2011
Posts: 19
Default Currently in hospital and found something out....anyone else have this happen??

So after doing 3 steroid shots our ped derm decided to start propranolol. At our hospital they require a holter monitor before starting. We did the holter and the doctor saw a "pause" in his heartbeat. He had us redo the holter, which came back fine.

So now we are in the hospital to start the propranolol and they continually monitor his heart. They are seeing pauses in his heartbeat. I was told not to worry that it is something that they see often and we never would have known if it wasn't for these tests. Also, because of it, they are keeping him at a lower dose. They aren't sure if they will be able to raise the dose or if he will just have to be on the lower dose for a longer time.

I was wondering if any of you had this happen????
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump